# SDR SWAA2023092198684

- Difficulty date: September 10, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H BAFFLE UNDER TRANSITION ANGLE CRACKED JUST BELOW STA 500G (BAFFLE BETWEEN STA 500F THRU 500G)<[01] REMOVED RH BAFFLE.;[02] FABRICATED ANGLE WITH 7075 T-6 .032 PER SRM 53-30-53-2R-1.;[03] C/W INSP .FABRICATED ANGLE WITH 7075 T-6 .032 PER SRM 53-30-53-2R-1.;[04] ACCOMPLISHED HFEC HOLE PROBE OF FRAMES AND VISUAL INSPECTION OF REPAIR AREA NO DEFECTS NOTED PER NDT PART 6 51-00-00 PROC. 16;[05] FABRICATED REPAIR PARTS PER SRM 53-30-53-2R-1.;[06] C/W INSPECTION C.A. STEP #5;[07] INSTALLED REPAIRED R/H BAFFLE FROM STA 500F-500G I.A.W SRM 53-30-53-2R-1.;[08] RII: INSPECTED WORK ACCOMPLISHED IN C/A # 7. DUSTIN WYATT (TECHNICIAN); 12-SEP-2023 23:32 UTC INSTALLED REPAIRED R/H BAFFLE FROM STA 500F-500G I.A.W SRM 53-30-53-2R-1. . SEE C/A?S FOR ALL WORK PERFORMED.
